Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 1, Pages 57-62
http://dx.doi.org/10.1155/S0161171202011699

Monotone-iterative technique of Lakshmikantham for the initial value problem for a differential equation with a step function

1Plovdiv University, Department of Applied Mathematics, Plovdiv 4000, Bulgaria
2Plovdiv University, Faculty of Mathematics and Computer Science, Plovdiv 4000, Bulgaria

Received 28 January 2001; Revised 18 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. G. Hristova and M. A. Rangelova, “Monotone-iterative technique of Lakshmikantham for the initial value problem for a differential equation with a step function,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 1, pp. 57-62, 2002. https://doi.org/10.1155/S0161171202011699.